Vortex solitons of the discrete Ginzburg-Landau equation
Artículo

Open/ Download
Publication date
2011-04-29Metadata
Show full item record
Cómo citar
Mejía Cortés, Cristian
Cómo citar
Vortex solitons of the discrete Ginzburg-Landau equation
Abstract
We have found several families of vortex soliton solutions in two-dimensional discrete dissipative systems governed by the cubic-quintic complex Ginzburg-Landau equation. There are symmetric and asymmetric solutions, and some of them have simultaneously two different topological charges for two different closed loops encircling, i.e., centered at, the singularity. Their regions of existence and stability are determined. Additionally, we have analyzed the relationship between dissipation and stability for a number of solutions, finding that dissipation favors the stability of the vortex soliton solutions.
General note
Artículo de publicación ISI
Patrocinador
Ministerio de Ciencia e Innovacion FIS2006-03376
FIS2009-09895
FONDECYT 1080374
1070897
CONICYT FB0824/2008
Identifier
URI: https://repositorio.uchile.cl/handle/2250/119241
DOI: DOI: 10.1103/PhysRevA.83.043837
ISSN: 1050-2947
Quote Item
PHYSICAL REVIEW A Volume: 83 Issue: 4 Article Number: 043837 Published: APR 29 2011
Collections